# SDR AALA202109174210

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 16,236 hours, 6,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT EXIT SIGN LENS MISSING. REPLACED LENS.
